Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Tiny red bumps in both arms with swelling. No relief with cortizone and lotrimin. Remedy?

I have a rash that my family says its an allergic reaction to something. It s red with tiny bumps that look like goosebumps and feels like pimples but aren t. Its itchier now than when it first started out a couple days ago. It has stayed around both arms below the elbows and on top of my hands. My left is a bit swollen and the right arm looks better than the left. I have been using Cortizone with hydrocortizone cream 1% in it. It began on my chin and my chin has cleared up fine with the stuff I was using on my arm. I also put some Lotrimin on my arms and maybe I shouldn t have but the day after it looked even better. But then after that it got worse. Help! What is wrong with my symptom, I have never had this happen to me before. Thanks. I just want a solution.
Asked On : Sat, 16 Jun 2012
Answers:  1 Views:  116
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
welcome to HCM.
Your skin condition might be a contact dermatitis. It can be due to an air-borne allergen, Photo allergen, insect bite...
You need to identify and avoid allergens.
You could wear full sleeve to cover your arms and protect yourself from intense sunlight. You can use sunscreen cream(e.g. spectraban) to protect your face from sunlight.
You could visit a dermatologist for diagnosis and management of your skin lesions.
With regards.
Answered: Sat, 16 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor